Doctor insights on:
What is a treatment of petechiae caused by sjogren's syndrome and vasculitis? Does it go away without any treatment?
Petechiae is a symptom in which a person has rashes of little purplish dots on the skin and other surfaces. Petechiae are caused by tiny hemorrhages (tiny bleeding spots under the skin), and can be caused by bleeding disorders, infections, excessive pressure on some capillaries ...Read more
Can petechiae be caused by hard scrubbing of the skin with a skin brush? Because when i started scrubbing i noticed i started to get it the next days.
Not really likely: Petechiae is caused by broken capillaries in the skin. This is not really something that can be caused by scrubbing. It is also possible that what you have is not really petechiae and is maybe simple folliculitis. It is probably best to stop scrubbing and wash more gently. If this does not resolve then you should perhaps see you gp. ...Read more
No: not w/normal platelet levelsGet a more detailed answer ›
17 Y/O girl. Recently been bruising a lot easier on arms and legs, I've been getting itchiness on arms and legs causing Petechiae, doctors? Causes?
Yes: If a person's skin is rubbed hard enough, some of the tiny blood vessels (capillaries) under the skin will break and appear as blood spots (petechiae). If a person is rubbing just one area of skin, and the petechiae appear just in that area, then the rubbing has caused the petechiae. If petechiae appear in non-rubbed areas, then another problem is causing them. ...Read more
Hi, happy new year. Can hard scrubbing of the skin cause petechiae? And if yes, why does my petechiae keep coming and going, if I've stopped scrubbing
Probably benign: Petechiae are a small (1-2mm) red or purple spot on the body, caused by a minor hemorrhage (broken capillary blood vessels). Petechiae on the breast and not elsewhere is most likely caused by tight fitting bras or clothing. If it is recurrent and has no apparent cause (such as tight bras...), then you should see your doctor for a platelet count check. ...Read more
No : I don't believe so. Here is an interesting report. Please see your family doctor asap. :vital signs: a stress case or a serious disease? - discover ... Discovermagazine.Com/.../17-vital-signs-s... Sep 17, 2011 - petechiae can be a side effect of Aspirin use. Infections can lead to petechiae, which ...Best wishes. ...Read more
- Talk to a doctor live online for free
- Cause of petechiae
- What is petechiae caused by?
- Petechiae rash causes
- Ask a doctor a question free online
- What can cause petechiae?
- Petechiae causes in children
- Causes of petechiae on face
- Common causes of petechiae
- Talk to a dermatologist online